Difference between revisions of "2012 Main Page"

From JVMLangSummit
Jump to navigationJump to search
Line 33: Line 33:
 
| 12:20|| align="center" colspan="3" style="background-color:lightpink;" | <br> Lunch <br> (60 mins) <br> &nbsp;
 
| 12:20|| align="center" colspan="3" style="background-color:lightpink;" | <br> Lunch <br> (60 mins) <br> &nbsp;
 
|-
 
|-
|  1:20|| John Rose <br> [[Method Handles]] ([[Media:Rose-2011-FutureDirections.pdf |slides]]) || Attila Szegedi <br> [[Dynalink]] || Christine Flood <br> [[Fortress 2011|Fortress]] ([[Media:Project_Fortress_Bytecode_Optimizer.pdf]])
+
|  1:20|| John Rose <br> [[Method Handles]] ([[Media:Rose-2011-FutureDirections.pdf |slides]]) || Attila Szegedi <br> [[Dynalink]] || Christine Flood <br> [[Fortress 2011|Fortress]] ([[Media:Project_Fortress_Bytecode_Optimizer.pdf|slides]])
 
|-
 
|-
 
|  2:00|| Dan Heidinga <br> [[MethodHandle Impl]] ([[Media:2011 Heidinga.pdf|slides]]) || Georges Saab <br> [[Java SE]] || Thomas Wuerthinger <br> [[Graal]]
 
|  2:00|| Dan Heidinga <br> [[MethodHandle Impl]] ([[Media:2011 Heidinga.pdf|slides]]) || Georges Saab <br> [[Java SE]] || Thomas Wuerthinger <br> [[Graal]]

Revision as of 15:26, 19 July 2011

Welcome to the wiki for the 2011 JVM Language Summit, taking place July 18-20, 2011, at the Oracle Santa Clara Campus.

Links

Agenda for the 2011 JVM Language Summit

Monday 7/18 Tuesday 7/19 Wednesday 7/20
8:30 Breakfast
(30 mins)
9:00 Intro and Welcome Mark Roos
Porting Smalltalk
Tobias Ivarsson
Interface injection
9:20 Cameron Purdy
2011 Keynote
9:40 Jim Laskey
Nashorn (slides)
Brian Goetz
Extension methods
10:20 Break
(20 mins)
10:40 Mads Torgersen
Async .NET (slides)
Shashank Bharadwaj
invokedynamic+Jython (slides)
Sunil Puri / Brian Goetz
Tracing JIT / Lambda Bytecode
11:20 Mads Torgersen (TBA) Ola Bini (Seph)
Mark Roos
Tom Marble (Jigsaw+Clojure)
Tobias Ivarsson
12:20
Lunch
(60 mins)
 
1:20 John Rose
Method Handles (slides)
Attila Szegedi
Dynalink
Christine Flood
Fortress (slides)
2:00 Dan Heidinga
MethodHandle Impl (slides)
Georges Saab
Java SE
Thomas Wuerthinger
Graal
2:40 Break
(20 mins)
3:00 Charlie Nutter
JRuby (slides)
Carson Gross
Gosu
Prashant Deva
Debugger
3:40 Rémi Forax
JSR-292 Cookbook (slides)
JetBrains
Kotlin
TBA
TBA
4:20 Jeroen Frijters (IKVM.NET)
John Rose (TBA)
Venkat Subramaniam (Language Integration)
JetBrains (Kotlin)
Prashant Deva
Lukas Stadler (Graal)
5:20
6:00 Dinner at Faultline

Write Access & Uploading

In order to modify the wiki, you need an account.

  1. Log in as user jvmlang and with a password which you should have received separately.
  2. Go to the user creation page. (If you have an OpenJDK or java.net user name, please reuse that here.)
  3. Log out, then back in using your new user name (note the tiny login link at the upper right).

The initial jvmlang participant account does not have full write privileges; please use it only for self-registering.

If you are having trouble recovering your password from last year, just re-register (e.g., jrose2).